I was on Prozac for 6 years. When I first started it due to my extreme panic disorder, nausea and anxiety I had a major set back just like the doctor said I would. It took forever to work. Woke up with extreme panic and had random panic attacks more so then usual. I think the full 6-8 weeks. But then my stomach was still blah so then he added doxepin. After 6 years and 50lbs later I weened off both and started Welbutrin. I didn’t care for it so I got off of that. So I was off Prozac for a total of 5 or 6 months. Now My anxiety got so bad from stress and whatnot I had to take medical leave and I went back on Prozac again 20mg about 8 days ago . I’m having side effects like before. Anyone else experience switching back and still having side effects?
Tina123123; From what you are saying many people here have had this if it is not from the Prozac or one of the others. Remember right now you are only 8 days on Prozac and the normal is at least 14 days of these side effects and sometimes a bit longer when you restart one that you have been off of for a while Just keep trying and see how it kicks in. Also, you should know that you could be getting the feeling of going back on the Prozac and very possible some feelings of withdrawal of the other medication but the eighter way all of this is very common and just keep plugging until you reach the Prozac level in your blood again. Wishing you the best and remember to try to take it about the same time each day. And hope you get to feeling better very soon. Chuck1957
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Mar 2013 • 4 answers
Posted 27 Mar 2015 • 3 answers
Posted 2 May 2015 • 4 answers
I am on 15 mg of prozac for anxiety and panic disorder. I take my pills around 8 pm to sleep through
Posted 26 May 2015 • 2 answers
Posted 28 Apr 2017 • 7 answers